Vol. 32, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Some inclusions in multipliers

Raouf Doss

Vol. 32 (1970), No. 3, 643–646
Abstract

G is a compact abelian group. The main result of this paper is that if T is a (p,1) multiplier, 1 < p 2, then T is a (p,s) multiplier for all s in the range 1 s < p and also an (∕γ,γ) multiplier for p < r < p( pconjugate of p).

Mathematical Subject Classification
Primary: 42.50
Milestones
Received: 9 July 1969
Published: 1 March 1970
Authors
Raouf Doss